You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Towarzystwo Naukowe Warszawskie
Prace Matematyczno-Fizyczne
1925-1926/34/1
Sur un dépendance linéaire et son application
Download
PDF
- Sur un dépendance linéaire et son application
Article
Original scientific text
Title
FRA
POL
Sur un dépendance linéaire et son application
O pewnej zależności liniowej i jej zastosowaniu
Authors
Franciszek Leja
Prace Matematyczno-Fizyczne
1925-1926/34/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
31-34
Main language of publication
French
Published
1926
Exact and natural sciences
mathematics